MAUDE Adverse Event Report: FHC, INC. MICROTARGETING¿ ELECTRODE; DEPTH ELECTRODE

FHC, INC. MICROTARGETING¿ ELECTRODE; DEPTH ELECTRODE
Model Number FC2001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
When mer on one side was completed and a test stimulation was used, it was confirmed that the left side of the body opposite to the right hemisphere where mer was performed could not be moved as the patient wanted it to.The patient's response was not clear and the patient's condition was strange, so a dbs operation was discontinued, and when a ct scan was performed; a hemorrhage in the brain was confirmed.Subsequently, the blood was removed via emergency craniotomy.The progress has not been confirmed yet.The product was discarded and lot number is unknown.The doctor has confirmed there was no issue with our product, this happens as a side effect of brain surgery.
 
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
MICROTARGETING¿ ELECTRODE
Common Device Name
DEPTH ELECTRODE
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main street
bowdoin, ME 04287
2076665651
MDR Report Key18245509
Report Number3002250546-2023-00003
Device Sequence Number20598019
Product Code GZL
UDI-Device Identifier10873263007492
UDI-Public10873263007492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFC2001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown